I am taking 300mg gabapentin and 25mg of valium. Can this be harmful or cause tolerance sooner. Should I taper off the gabapentin first
Are any problems possible with taking gabapentin and valium together?
Question posted by codydog1 on 21 June 2013
Last updated on 21 June 2013 by DzooBaby
It can cause increased sedation taking them together. As long as you are careful and dont drive or operate heavy machinery until you know how it affects you, you should be ok.
I agree with Karen, you should have no problems. I take gabapentin and Xanax on a daily basis with no problems.
You could indeed become tolerant to valium if used for a long period of time, but if you are careful and never take more than prescribed you should be just fine.
If you find gabapentin sedating then don't take the two meds together.
No interaction has been found, although if something new occurs please see a doctor.
Valium (diazepam) is not to be taken with grapefruit or grapefruit juice. It affects absorption. Some juices have grapefruit in them. Watching labels is important.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.